Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 83, NWS Shreveport, LA

October 21, 2019Cass County, Texas

NWS Shreveport, LA issued this tornado warning at Oct 21, 2019, 3:11 AM CDT for Cass County, Texas. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 21, 2019, 3:11 AM CDT (08:11 UTC)
Expired
Oct 21, 2019, 3:45 AM CDT
In force
34 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Cass County, TX

The radar

The Shreveport radar (KSHV), 87 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 21, 3:20 AM CDTTSTM WND DMG5 Ssw Douglassville, TXA TREE WAS DOWNED ON FM 995.
Oct 21, 3:22 AM CDTTSTM WND DMG6 Sse Douglassville, TXLARGE TREE BRANCHES BROKEN DUE TO STRAIGHT LINE WINDS AT THE INTERSECTION OF COUNTY ROADS 1118, 1146, AND 1119.
Oct 21, 3:30 AM CDTTSTM WND DMGAtlanta, TXA FEW TREES DOWNED AND LARGE LIMBS BROKEN IN THE ATLANTA CITY LIMITS DUE TO STRAIGHT LINE WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 21, 1:50 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2019-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2019-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1268 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1355 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

455 
WFUS54 KSHV 210811
TORSHV
TXC067-210900-
/O.NEW.KSHV.TO.W.0083.191021T0811Z-191021T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
311 AM CDT Mon Oct 21 2019

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central Cass County in northeastern Texas...

* Until 400 AM CDT.
    
* At 311 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles northwest of Linden, or 18 miles west of
  Atlanta, moving east at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Linden around 320 AM CDT.
  Atlanta and Bivins around 335 AM CDT.
  Queen City around 340 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Marietta, Douglassville, Bloomburg and Red Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3302 9458 3318 9458 3323 9405 3302 9405
TIME...MOT...LOC 0811Z 265DEG 37KT 3311 9449 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

15
2 follow-up statements
494 
WWUS54 KSHV 210834
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
334 AM CDT Mon Oct 21 2019

TXC067-210900-
/O.CON.KSHV.TO.W.0083.000000T0000Z-191021T0900Z/
Cass TX-
334 AM CDT Mon Oct 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHEASTERN CASS COUNTY...
    
At 334 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Atlanta, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cass County, including the following locations...
Bloomburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3303 9420 3321 9422 3323 9405 3303 9405
TIME...MOT...LOC 0834Z 270DEG 40KT 3311 9415 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15
948 
WWUS54 KSHV 210845
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
345 AM CDT Mon Oct 21 2019

TXC067-210854-
/O.CAN.KSHV.TO.W.0083.000000T0000Z-191021T0900Z/
Cass TX-
345 AM CDT Mon Oct 21 2019

...THE TORNADO WARNING FOR NORTHEASTERN CASS COUNTY IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds and heavy rain are still
possible with these thunderstorms.

A Tornado Watch remains in effect until 1000 AM CDT for northeastern
Texas.

LAT...LON 3303 9420 3321 9422 3323 9405 3303 9405
TIME...MOT...LOC 0842Z 265DEG 37KT 3312 9404 

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Oct 21, 12:12 AM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Oct 21, 12:12 AM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1212 AM CDT Mon Oct 21 2019

.AVIATION...
For the 21/06z TAFs, first line of strong to severe convection is
already ongoing from KDEQ to KJDD. This activity will continue
ENE along mainly along the Interstate 30 corridor. Farther
northwest, another line of severe convection is developing along a
cold front. This second line may eventually overtake the first as
the cold front surges southeast across the region. All TAF sites
will be affected by strong to severe thunderstorms during the
period. The storms will diminish from northwest to southeast and
will eventually move past all TAF sites by 21/20z. MVFR ceilings
are expected ahead of the storms, but flight conditions will be
highly variable during the convection.

The convection should end with the frontal passage. Winds will
quickly veer to the northwest, which will usher drier air into the
region and allow skies to quickly clear and VFR conditions to
prevail.

CN

&&

.PREV DISCUSSION... /issued 1008 PM CDT Sun Oct 20 2019/

UPDATE...
Supercells have diminished in intensity across the CWA for now.
However, intense convection over the Dallas/Fort Worth Metroplex
along a dry line will continue eastwards towards our area over the
next several hours. The environment continues to be very
conducive for tornadic activity over East Texas. Mesoanalysis
indicates CAPE values well over 1000 J/kg are in place across the
eastern half of the area. In addition, vertical shear profiles,
especially shear in the 0-1 km has increased over East Texas in
the last couple of hours as the surface low over Oklahoma moves
east. 0-1 km SRH values have increased to over 400 m2/s2. No
modifications are currently planned to Tornado Watch 676.

Farther to the northwest, the much anticipated QLCS is quickly
developing over Central Oklahoma and Western North Texas. The
QLCS will likely bring more severe weather during the early
morning hours.

CN

PREV DISCUSSION... /issued 758 PM CDT Sun Oct 20 2019/

UPDATE...
See below for 21/00z Aviation Discussion.

An isolated supercell has developed over East Texas in an area of
0-1 km SRH of about 200 m2/s2. Latest mesoanalysis combined with
the 00z SHV raob indicates the low-level shear decreases somewhat
with eastward extent. However, a tornado threat will likely
persist with this storm. Additional convection is likely,
especially after midnight, as the much-advertised QLCS develops
over Oklahoma and Texas.

Text products have been updated to reflect the issuance of Tornado
Watch 676 through 07z and for an update to PoP grids through 03z
based on latest radar trends.

CN

PREV DISCUSSION... /issued 406 PM CDT Sun Oct 20 2019/

SHORT TERM.../Tonight through Monday Night/

Despite an abundance of low clouds and patchy fog this morning,
temperatures have climbed well into the 80s this afternoon. Some
areas along and south of I-20 have even managed the upper 80s for
highs as a warm front has shifted north today. In addition, dew
points have also surged into the lower 70s across much of these
same areas. This is all occurring ahead of a cold front which is
primed to move into our NW zones around midnight and quickly shift
SE across the region overnight through Monday morning, setting the
stage for a potential severe weather event across our entire
four-state region. Although low-level instability may initially
decrease slightly after sunset, expect it to increase once again
with the approaching cold front as MUCAPE values spike toward the
2000-2500 J/kg range overnight and perhaps a bit higher in some
locations. Add in the increasing low-level jet in the range of
50-60 kts and veering wind profiles with increasing wind shear, a
very robust line of convection will develop and spread SE toward
the I-30 corridor where an Enhanced Risk of severe weather is
noted in the SPC Day 1 Outlook. This line will continue on to the
SE across the remainder of the region with a primary damaging wind
threat coupled with the lower threats of large hail and isolated
tornadoes, which would likely be embedded within the evolving
QLCS. Rainfall amounts will average near an inch across the region
with isolated higher amounts possible over the next 24 hours.

The line of convection should exit the region by early to mid
afternoon on Monday with cooler and drier spilling south across
the region. Highs on Monday afternoon will range through the 70s
while overnight lows will fall into the 40s to near 50 degrees in
wake of the cold front on Monday night under clear skies and light
NW winds.

/19/

LONG TERM.../Tuesday through Sunday Night/

A departing trough of low pressure extending from the Great Lakes
into the Lower Miss Valley on Tuesday will result in milder
temperatures and drier conditions through at least Wednesday. By
Thursday, the westerlies will remain rather active as yet another
trough of low pressure moves out of the Intermountain West and into
the Great Plains. Low level moisture should increase quickly Wed
Night into Thu with perhaps some diurnally driven isolated to
scattered convection possible across our western half on Thursday
and then chance pops areawide Thu Night into Friday.

There continues to be considerable discrepancies concerning how this
late week trough will evolve with the ECMWF/Canadian solutions
suggesting the base of the trough will cut itself off from the
westerlies on Friday in the lee of the Southern Rockies while the
more progressive GFS suggests the trough will be much more open and
quickly brings an end to the rainfall across our area on Friday. The
differing solutions remain dug-in in regards to the above features
so tried to blend the varying solutions which would result in rain
chances lingering at least into the first half of Saturday.
Regardless, look for much cooler conditions with a frontal passage
sometime late Thursday or Friday with a cool upcoming and possible
wet first half of next weekend.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  77  50  74 /  80  80   0   0
MLU  71  77  50  74 /  30  90  10   0
DEQ  60  73  41  72 /  90  20   0   0
TXK  64  73  46  72 /  90  50   0   0
ELD  68  76  46  72 /  70  80   0   0
TYR  63  74  48  74 /  90  40   0   0
GGG  66  74  47  73 /  80  50   0   0
LFK  71  78  50  77 /  70  80   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

09/15
Hazardous weather outlook, Oct 20, 8:03 PM CDT, 7 hours 8 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
803 PM CDT Sun Oct 20 2019

ARZ050-051-059>061-070>072-LAZ001>004-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-150-151-211100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Caddo-Bossier-Webster-Claiborne-De Soto-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Rusk-Panola-
803 PM CDT Sun Oct 20 2019

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana, southeast Oklahoma and northeast
Texas.

.DAY ONE...Tonight...

...TORNADO WATCH 676 IS IN EFFECT UNTIL 2 AM CDT MONDAY MORNING...

Isolated to widely scattered strong to severe thunderstorms will
be possible this evening and tonight. A line of strong to severe
thunderstorms will develop tonight and move southeast into the
Middle Red River Valley of Northeast Texas, Southeast
Oklahoma and Southwest Arkansas. This line will continue southeast
and may move into Northwest Louisiana just before sunrise Monday
morning. Tornadoes, damaging straight-line winds, and large hail
will be possible. Locally heavy rainfall could also result in a
flash flooding after midnight across the Southeast Oklahoma,
Southwest Arkansas, and the northern third of Northeast Texas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Strong to severe thunderstorms will remain possible over Arkansas
and South Central Louisiana until around noon Monday. Isolated
tornadoes, damaging straight-line winds, and small hail will
remain possible. The severe weather threat will diminish from
northwest to southeast.

Additional strong thunderstorms will be possible across the region
late Thursday or Friday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed late tonight and
and into Monday morning.

ARZ073-LAZ005-006-011>014-017>022-TXZ149-152-153-165>167-211100-
Union-Lincoln-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Cherokee-Nacogdoches-
Shelby-Angelina-San Augustine-
803 PM CDT Sun Oct 20 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, north central Louisiana, northwest Louisiana, east
Texas and northeast Texas.

.DAY ONE...Tonight...

Isolated to widely scattered showers and thunderstorms will be
possible across the region late this afternoon into the overnight
hours. No severe weather is expected through tonight at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered to numerous showers and thunderstorms will become likely
Monday across the region with some of these storms possibly
containing large hail and damaging thunderstorm wind gusts. An
isolated tornado cannot be ruled out. This activity should move
south and east of the region late Monday afternoon or Monday
Evening.

Additional strong thunderstorms will be possible across the region
sometime late Thursday or Friday of the upcoming work week.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters should not be needed tonight but
will likely become needed on Monday.

09

In the hours before

Local storm report, Oct 21, 12:50 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1250 AM CDT MON OCT 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     ALBA                    32.79N 95.64W
10/20/2019                   WOOD               TX   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. A TREE FELL ON A
            MOVING CAR.

&&

AS
Local storm report, Oct 21, 12:55 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1255 AM CDT MON OCT 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     HAIL             7 NE WINNSBORO          33.03N 95.21W
10/21/2019  E1.00 INCH       FRANKLIN           TX   LAW ENFORCEMENT

&&

AS
Local storm report, Oct 21, 1:11 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 AM CDT MON OCT 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND DMG     5 WNW BOSSIER CITY      32.55N 93.80W
10/20/2019                   CADDO              LA   BROADCAST MEDIA

            A POWER LINE WAS BLOWN DOWN ONTO A HOME IN
            THE AREA OF MONTANA STREET AND MLK DRIVE,
            WHICH SPARKED A FIRE IN THE ATTIC. THE
            RESIDENT WAS ABLE TO SAFELY ESCAPE THE HOME.

&&

15
Local storm report, Oct 21, 1:19 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 AM CDT MON OCT 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     1 W RED CHUTE           32.58N 93.62W
10/20/2019                   BOSSIER            LA   NWS EMPLOYEE

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            S RED CHUTE. TREES DOWN AND ROOF DAMAGE IN
            SUBDIVISION NEAR RED CHUTE.

&&

09
Local storm report, Oct 21, 1:30 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 AM CDT MON OCT 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND DMG     2 NE DE QUEEN           34.06N 94.31W
10/20/2019                   SEVIER             AR   LAW ENFORCEMENT

            TREES DOWN AND BLOCKING THE ROAD NEAR APACHE
            AND CROSSTRAILS.

&&

ABD
Local storm report, Oct 21, 2:00 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
200 AM CDT MON OCT 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     TSTM WND DMG     VALLIANT                34.00N 95.09W
10/20/2019                   MCCURTAIN          OK   EMERGENCY MNGR

            POWERLINES DOWN IN DOWNTOWN VALLIANT.

&&

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 7:13 PM CDTTornado WarningSHVPanola, Rusk47 min
Oct 20, 7:56 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola49 min
Oct 20, 8:01 PM CDTTornado WarningSHVPanola44 min
Oct 20, 9:08 PM CDTSevere Thunderstorm WarningSHVCass, Marion54 min
Oct 20, 10:41 PM CDTSpecial Weather StatementSHVRed River49 min
Oct 20, 11:16 PM CDTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus59 min
Oct 20, 11:24 PM CDTSevere Thunderstorm WarningSHVFranklin, Smith, Wood51 min
Oct 21, 12:01 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Titus, Wood44 min
Oct 21, 12:03 AM CDTSevere Thunderstorm WarningSHVBowie, Red River57 min
Oct 21, 12:52 AM CDTSevere Thunderstorm WarningSHVRed River53 min
Oct 21, 1:35 AM CDTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus55 min
Oct 21, 1:45 AM CDTSevere Thunderstorm WarningSHVRed River60 min
Oct 21, 2:28 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 2 more62 min
Oct 21, 2:29 AM CDTSevere Thunderstorm WarningSHVGregg, Smith, Upshur, Wood61 min
Oct 21, 3:30 AM CDTSevere Thunderstorm WarningSHVBowie, Cass60 min
Oct 21, 3:37 AM CDTSpecial Weather StatementSHVCherokee, Rusk, Smith53 min
Oct 21, 4:25 AM CDTSpecial Weather StatementSHVNacogdoches, Panola, Rusk, Shelby65 min
Oct 21, 4:49 AM CDTSevere Thunderstorm WarningSHVPanola41 min
Oct 21, 5:30 AM CDTSpecial Weather StatementSHVShelby60 min
Oct 21, 6:28 AM CDTSpecial Weather StatementSHVSabine62 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.